# SDR QR9R2024111500002

- Difficulty date: November 15, 2024
- Submitted: November 15, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 07720229150
- Aircraft time: 4,158 hours
- System (JASC): 7700 · Engine Indicating System
- Part: Monitoring Unit
- Part number: B761M5013101
- Condition: Warning Light
- Location: Nr 1 Engine
- Stage of operation: HO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

VAR NR CAUTION LIGHT WOULD NOT GO OFF AT A HOVER. A TEST FLIGHT EVAL FOUND VARNR LIGHT NEVER WENT OUT FROM FLAT PITCH TO A HOVER. EVEN WITH ROTOR RPM IN CORRECT RANGE, VARNR LIGHT STAYED ON. REMOVED AND REPLACED VARTOMS MONITOR BOX ASSY, MOC GOOD IAW 76-13-00, 4-2 & 5-1.
